Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 201, NWS Amarillo, TX

September 5, 2012Carson County, Potter County, Randall County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Sep 5, 2012, 3:43 PM CDT for Carson County, Potter County, Randall County, Texas. It was in force for 47 min. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 5, 2012, 3:43 PM CDT (20:43 UTC)
Expired
Sep 5, 2012, 4:30 PM CDT
In force
47 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Carson County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 8 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 5, 3:50 PM CDTTSTM WND DMG3 Se Amarillo, TXSTORAGE BUILDING DESTROYED AT 34TH AND ROSS - OSAGE.
Sep 5, 3:50 PM CDTTSTM WND DMG4 Se Amarillo, TXDAMAGE AT SOFTBALL COMPLEX...TWO SCOREBOARDS DAMAGED AND A LIGHT POLE SNAPPED.
Sep 5, 3:50 PM CDTTSTM WND GST 662 S Amarillo, TX
Sep 5, 3:50 PM CDTTSTM WND GST 752 S Amarillo, TX
Sep 5, 3:50 PM CDTHAIL 1.252 S Amarillo, TX
Sep 5, 3:53 PM CDTHAIL 12 S Amarillo, TX
Sep 5, 3:57 PM CDTHAIL 13 Ese Amarillo, TX
Sep 5, 4:04 PM CDTHAIL 14 S Amarillo, TX
Sep 5, 4:09 PM CDTTSTM WND GST 604 Sw Amarillo, TX
Sep 5, 4:27 PM CDTTSTM WND GST 591 Ese Amarillo, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 5, 3:19 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 8.7 hours before the alert went out and 8 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1415 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1415 J/kg
Mixed-layer CIN
-182 J/kg
Mixed-layer LCL
1651 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

633 
WUUS54 KAMA 052043
SVRAMA
TXC065-375-381-052130-
/O.NEW.KAMA.SV.W.0201.120905T2043Z-120905T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
343 PM CDT WED SEP 5 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS...
  SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS...
  NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 430 PM CDT

* AT 341 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 4 MILES SOUTHEAST OF AMARILLO...AND MOVING NORTHEAST AT 5
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  AMARILLO...           LAKE TANGLEWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3503 10173 3511 10193 3534 10186 3530 10146
      3518 10158 3518 10163 3513 10163
TIME...MOT...LOC 2043Z 206DEG 5KT 3515 10178

$$
BJS
2 follow-up statements
357 
WWUS54 KAMA 052053
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
353 PM CDT WED SEP 5 2012

TXC065-375-381-052130-
/O.CON.KAMA.SV.W.0201.000000T0000Z-120905T2130Z/
POTTER TX-RANDALL TX-CARSON TX-
353 PM CDT WED SEP 5 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
CARSON...NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES UNTIL
430 PM CDT...

AT 348 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 4
MILES SOUTHEAST OF AMARILLO...MOVING NORTHEAST AT 5 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  AMARILLO...           LAKE TANGLEWOOD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS ALREADY PRODUCED POTENTIALLY DESTRUCTIVE WINDS IN 
EXCESS OF 65 MPH AT TRADEWIND ELEMENTARY SCHOOL. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3503 10173 3511 10193 3534 10186 3530 10146
      3518 10158 3518 10163 3513 10163
TIME...MOT...LOC 2052Z 206DEG 5KT 3516 10177

$$
BJS
861 
WWUS54 KAMA 052130
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
430 PM CDT WED SEP 5 2012

TXC065-375-381-052139-
/O.EXP.KAMA.SV.W.0201.000000T0000Z-120905T2130Z/
POTTER TX-RANDALL TX-CARSON TX-
430 PM CDT WED SEP 5 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CARSON...
NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER COUNTIES WILL EXPIRE AT
430 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.  HOWEVER SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL 
POSSIBLE WITH THIS THUNDERSTORM.

STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE THUNDERSTORM WATCH 
REMAINS IN EFFECT UNTIL 11 PM CDT.

REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE 
WESTERN HALF OF THE AMARILLO METRO AREA UNTIL 5 PM CDT.

LAT...LON 3503 10173 3511 10193 3534 10186 3530 10146
      3518 10158 3518 10163 3513 10163
TIME...MOT...LOC 2129Z 206DEG 5KT 3521 10174

$$
BJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 5, 1:11 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Sep 5, 1:11 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
111 PM CDT WED SEP 5 2012

.UPDATE...
UPDATED TO REMOVE MORNING WORDING FROM THE ZONES AND TRIMMED BACK
POPS IN THE NORTHWEST AS THEIR BEST CHANCE FOR PRECIPITATION HAS
MOVED FURTHER TO THE EAST. ALSO BUMPED UP TEMPS IN THE SOUTHERN ZONES
SINCE THE FRONT IS SLOW MOVING ACROSS THE CENTRAL PANHANDLE AND
TEMPS AHEAD OF THE FRONT ARE STILL INCREASING AT A GOOD PACE.

&&

.PREV DISCUSSION... /ISSUED 1259 PM CDT WED SEP 5 2012/

AVIATION...DISCUSSION FOR 18Z TAFS

MAINLY VFR CONDS TO DOMINATE THE TAF PD. HOWEVER...IF SHOWERS AND/OR
TSTORMS ARE ABLE TO FORM OVER TAF SITES...BRIEF MVFR OR POSSIBLY IFR
CONDS AND STRONG WIND GUSTS COULD OCCUR. THE MOST LIKELY LOCATION
FOR THIS TO HAPPEN WOULD BE AT KAMA...WHERE CHANCES ARE ABOUT 40
PERCENT AND A VCTS MENTION WAS INCLUDED LATE THIS AFTERNOON INTO THIS
EVENING.

WINDS WILL START OUT OF THE NORTH AT KDHT AND KGUY...WHILE REMAINING
VARIABLE AT KAMA THIS AFTERNOON AS A COLD FRONT WASHES OUT NEAR KAMA.
WINDS WILL GENERALLY BE OUT OF THE EAST TONIGHT AND VEER AROUND TO
THE SOUTH ON THU.

SIMPSON

PREV DISCUSSION... /ISSUED 649 AM CDT WED SEP 5 2012/

AVIATION...
FOR THE 12Z KAMA TAF...WEAK FRONT IS EXPECTED TO STALL JUST NORTH OF
AMA BY EARLY AFTERNOON. THUS EXPECT LIGHT WINDS...THOUGH DIRECTION
MAY BE VARIABLE. SCATTERED SHRA AND TSRA  WHILE THE TERMINAL MAY NOT SEE
A DIRECT IMPACT DUE TO LIMITED COVERAGE...THOUGHT THERE WAS ENOUGH OF
A RISK TO INCLUDE AT LEAST A MENTION OF VCSH. UNDER ANY TSRA THAT
DEVELOPS...MVFR VISIBILITY AND STRONG AND GUSTY WINDS ARE POSSIBLE.
SOME LOW STRATUS MAY DEVELOP AFTER 06Z...IF WINDS SHIFT TO EASTERLY
UPSLOPE...THOUGH THIS IS UNCERTAIN AT THIS TIME.

FOR THE 12Z KDHT AND KGUY TAFS...WEAK COLD FRONT SHOULD PUSH SOUTH OF
THE TAF SITES BY 18Z. SCATTERED SHRA AND TSRA ARE VERY POSSIBLE LATE THIS
AFTERNOON THROUGH EARLY THIS EVENING. THERE IS A HIGHER RISK OF TSRA
AT KGUY WHERE LOW LEVEL MOISTURE WILL BE DEEPER...SO HAVE ONLY
INCLUDED MENTION OF VCSH AT KGUY FOR NOW. UNDER ANY TSRA THAT
DEVELOPS...MVFR VISIBILITY AND STRONG AND GUSTY WINDS ARE POSSIBLE. SOME
LOW STRATUS MAY DEVELOP AFTER 06Z...IF WINDS REMAIN OUT OF THE
EAST...THOUGH THIS IS UNCERTAIN AT THIS TIME.

JOHNSON

PREV DISCUSSION... /ISSUED 333 AM CDT WED SEP 5 2012/

DISCUSSION...
UPPER RIDGE OVER WEST AND NORTH TEXAS WESTWARD OVER THE SOUTHWESTERN
STATES WITH ZONAL UPPER FLOW OVER THE PANHANDLES TODAY AND TONIGHT. A
SERIES OF SHORTWAVE TROUGHS TO MOVE ACROSS THE FORECAST AREA TODAY
AND TONIGHT BRINGING CHANCES FOR CONVECTION...THE BEST CHANCES LATER
TODAY AND THIS EVENING. UPPER FLOW TRANSITIONS TO WEST NORTHWEST AND
NORTHWESTERLY THURSDAY THROUGH THE END OF THE WEEK. COLD FRONT WILL
PUSH SOUTHEAST ACROSS THE PANHANDLES AND THEN STALLING OUT OVER THE
EASTERN AND SOUTHERN SECTIONS OF THE TEXAS PANHANDLE THIS AFTERNOON.
THE FRONTAL BOUNDARY EXPECTED TO PUSH SOUTH TONIGHT AND THURSDAY OUT
OF THE FORECAST AREA. THE GFS SOLUTION SEEMS TO BE DOING A BETTER JOB
OVER THE NAM AND ECMWF...SO WILL FOLLOW CLOSE. A MUCH STRONGER COLD
FRONT EXPECTED FRIDAY WHICH WILL MOVE QUICKLY THROUGH THE
PANHANDLES...AND SHOULD BE OUT OF THE FORECAST AREA BY FRIDAY
AFTERNOON. CONTINUED NORTHWESTERLY FLOW ALOFT WILL ALLOW FOR
SHORTWAVE ENERGY TO TRACK SOUTHEAST ACROSS THE PANHANDLES BY FRIDAY
NIGHT BRINGING ONE LAST CHANCE FOR CONVECTION BEFORE SUBSIDENCE
PREVAILS FOR THE WEEKEND INTO EARLY NEXT WEEK. UNSEASONABLY WARM
CONDITIONS TODAY AND THURSDAY BEFORE MORE SEASONABLE OR UNSEASONABLY
COOL CONDITIONS PREVAIL BEHIND THE COLD FRONT LATE THIS WEEK THROUGH
EARLY NEXT WEEK.

SCHNEIDER

FIRE WEATHER...
NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED THROUGH
EARLY NEXT WEEK.

SCHNEIDER

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

19/08
Hazardous weather outlook, Sep 5, 3:35 PM CDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
335 PM CDT WED SEP 5 2012

OKZ001>003-TXZ001>020-061100-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
335 PM CDT WED SEP 5 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS THE
PANHANDLES THIS AFTERNOON AND EVENING...AND MAY LINGER INTO THE
OVERNIGHT HOURS. THE HIGHER THUNDERSTORM CHANCES WILL BE FOCUSED
ALONG AND SOUTHEAST OF A LINE FROM DALHART TO GUYMON. A SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR THESE AREAS GENERALLY ALONG AND
SOUTHEAST OF A DALHART TO GUYMON LINE THROUGH 11 PM CDT. STRONG WIND
GUSTS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE OF HALF DOLLARS WILL
BE THE PRIMARY HAZARDS. LOCALLY HEAVY RAIN WILL ALSO BE
POSSIBLE...WHICH COULD LEAD TO SOME LOCALIZED FLOODING OR FLASH
FLOODING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS
PANHANDLES THURSDAY THROUGH FRIDAY NIGHT. SOME OF THE STORMS THURSDAY
AFTERNOON AND EVENING COULD BE STRONG TO SEVERE...WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY HAZARDS. THE HIGHER SEVERE WEATHER
THREAT DURING THIS TIME IS EXPECTED TO BE ACROSS THE EASTERN HALF OF
THE OKLAHOMA PANHANDLE INTO THE NORTHEAST AND NORTH CENTRAL TEXAS
PANHANDLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THROUGH LATE THIS
EVENING ALONG AND SOUTHEAST OF A DALHART TO GUYMON LINE.

KB

In the hours before

Special weather statement, Sep 5, 3:34 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
334 PM CDT WED SEP 5 2012

TXZ012-013-017-018-052100-
ARMSTRONG TX-CARSON TX-POTTER TX-RANDALL TX-
334 PM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ARMSTRONG...EXTREME
SOUTHWESTERN CARSON...NORTHEASTERN RANDALL AND SOUTHEASTERN POTTER
COUNTIES UNTIL 400 PM CDT...

AT 331 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR LAKE TANGLEWOOD...OR 9 MILES NORTHEAST OF
CANYON...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  AMARILLO...           LAKE TANGLEWOOD...    TIMBERCREEK CANYON...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

BJS
Special weather statement, Sep 5, 3:37 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
337 PM CDT WED SEP 5 2012

TXZ018-052100-
ARMSTRONG TX-
337 PM CDT WED SEP 5 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN ARMSTRONG COUNTY UNTIL
400 PM CDT...

AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES EAST OF WAYSIDE...OR 24 MILES SOUTH OF
CLAUDE...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WAYSIDE...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

BJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 5, 3:55 PM CDTSevere Thunderstorm WarningAMAPotter, Randall65 min
Sep 5, 4:00 PM CDTSevere Thunderstorm WarningAMAArmstrong45 min
Sep 5, 4:06 PM CDTAreal Flood AdvisoryAMAArmstrong3 hr
Sep 5, 4:16 PM CDTFlash Flood WarningAMAPotter, Randall3 hr
Sep 5, 4:34 PM CDTSevere Thunderstorm WarningAMACarson, Potter41 min
Sep 5, 4:42 PM CDTSevere Thunderstorm WarningAMADeaf Smith44 min
Sep 5, 4:47 PM CDTSevere Thunderstorm WarningAMAOldham, Potter33 min
Sep 5, 4:55 PM CDTSevere Thunderstorm WarningAMAArmstrong, Donley39 min
Sep 5, 5:01 PM CDTSevere Thunderstorm WarningAMACarson23 min
Sep 5, 5:03 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter57 min
Sep 5, 5:14 PM CDTAreal Flood AdvisoryAMADeaf Smith2 hr
Sep 5, 5:56 PM CDTFlash Flood WarningAMAHutchinson2 hr
Sep 5, 6:11 PM CDTSevere Thunderstorm WarningAMAHutchinson, Moore64 min
Sep 5, 6:46 PM CDTSevere Thunderstorm WarningAMACarson, Gray, Hutchinson, Roberts59 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.